# SDR MALA040369

- Difficulty date: April 11, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N533XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2367
- Aircraft time: 8,459 hours, 8,514 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 & C2 INSPECTION IN LCQ, SEAT TRACK NR 1 CORRODED OUT OF LIMITS.  CUT OUT CORRODED SECTION OF NR 1 SEAT TRACK, LOCATED AND DRILLED NEW SECTION OF SEAT AND INSTALLED IAW MESABA EO A53026.  A/C RELEASE DATE 4/29/04.
